# SDR YENA201904117188

- Difficulty date: April 7, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 57,415 hours, 20,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008034
- Condition: No Test
- Location: 11wl
- Part time: 50,059 hours, 17,632 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 10WL FAILED TEST; REF AEM NR 2019-109/1-2019-124264 - REPLACED EPSU 10WL AND OPS CHECK GOOD IAW A320 AMM 33-51-38-400-001-A AND 33-51-00-710-050-A
